# SDR AWXA200601298

- Difficulty date: July 13, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367203700000
- Condition: Perforated
- Location: Fuselage
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION DAMAGE WAS FOUND ON FLOOR PANEL NR 152 MF IN AFT CARGO COMPARTMENT.  THE FLOOR PANEL NR 152 MF IN AFT CARGO COMPARTMENT WAS REPAIRED IAW SRM 53-02-00 PAR 8C (2) ADHESIVE USED P/N ARAIDITE 20H A/B PO 2006 - 105129.
